Conditional stability on a finite interval of time
Differencialʹnye uravneniâ, Tome 6 (1970) no. 3, pp. 431-434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_3_a4,
author = {S. S. Belyavsky},
title = {Conditional stability on a finite interval of time},
journal = {Differencialʹnye uravneni\^a},
pages = {431--434},
year = {1970},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_3_a4/}
}
S. S. Belyavsky. Conditional stability on a finite interval of time. Differencialʹnye uravneniâ, Tome 6 (1970) no. 3, pp. 431-434. http://geodesic.mathdoc.fr/item/DE_1970_6_3_a4/